MathSciNet Relay Station
MathSciNet bibliographic data
MR1432427 19E08 (19D50 55N15)
Dwyer, W. G.; Mitchell, S. A. On the $K$-theory spectrum of a smooth curve over a finite field. Topology 36 (1997), no. 4, 899–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement